| Catalog Number |
102-SN1C2905P |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The returned samples of this event was requested but hasn't been received till now, no sample for evaluation.The dhr of this lot was reviewed without any similar issue, the retained samples were inspected and they all meet the specification.The event can't be confirmed, the root cause can't detected currently.No action will be taken currently, this issue will be monitored.A supplemental report will be submitted if further information received.
Event or Problem Description
Needle broke off from syringe/hub while in use on a patient.Required forceps to retrieve needle from patient skin.Noted skin irritation, post retrial.Happened more than once.From separate boxes with same lot#.